S. L. Bloom and C. Choffrut, Long words: the theory of concatenation and ??-power, Theoretical Computer Science, vol.259, issue.1-2, pp.533-548, 2001.
DOI : 10.1016/S0304-3975(00)00040-2

S. L. Bloom and Z. Esik, Deciding whether the frontier of a regular tree is scattered, Fundamenta Informaticae, vol.55, pp.1-21, 2003.

S. L. Bloom and Z. Esik, The equational theory of regular words, Information and Computation, pp.55-89, 2005.

S. L. Bloom and Z. Esik, Regular and Algebraic Words and Ordinals, LNCS, vol.4624, pp.1-15, 2007.
DOI : 10.1007/978-3-540-73859-6_1

S. L. Bloom and Z. Esik, Algebraic ordinals, Fundamenta Informaticae, vol.99, pp.383-407, 2010.
DOI : 10.1007/978-3-540-73859-6_1

S. L. Bloom and Z. Esik, ALGEBRAIC LINEAR ORDERINGS, International Journal of Foundations of Computer Science, vol.45, issue.02, pp.491-515, 2011.
DOI : 10.1016/0304-3975(79)90053-7

L. Braud and A. Carayol, Linear Orders in the Pushdown Hierarchy, ICALP 2010, pp.88-99, 2010.
DOI : 10.1007/978-3-642-14162-1_8

URL : https://hal.archives-ouvertes.fr/hal-00733438

A. Carayol and Z. Esik, The FC-rank of a context-free language, Information Processing Letters, vol.113, issue.8
DOI : 10.1016/j.ipl.2013.01.005

URL : https://hal.archives-ouvertes.fr/hal-00865146

A. Carayol and S. Wöhrle, The Caucal Hierarchy of Infinite Graphs in Terms of Logic and Higher-Order Pushdown Automata, FSTTCS 2003, pp.112-123, 2003.
DOI : 10.1007/978-3-540-24597-1_10

B. Courcelle, Frontiers of infinite trees, RAIRO. Informatique th?orique, vol.12, issue.4, pp.319-337, 1978.
DOI : 10.1051/ita/1978120403191

B. Courcelle, Fundamental properties of infinite trees, Theoretical Computer Science, vol.25, issue.2, pp.95-169, 1983.
DOI : 10.1016/0304-3975(83)90059-2

C. Delhommé, Automaticit? des ordinaux et des graphes homog?nes, Comptes Rendus Mathematique, vol.339, issue.1, pp.339-344, 2004.
DOI : 10.1016/j.crma.2004.03.035

Z. Esik, An undecidable property of context-free linear orders Scattered context-free linear orders Hausdorff rank of scattered context-free linear orders, DLT 2011, pp.78-87, 2010.

S. Heilbrunner, An algorithm for the solution of fixed-point equations for infinite words, RAIRO. Informatique th?orique, vol.14, issue.2, pp.131-141, 1980.
DOI : 10.1051/ita/1980140201311

J. E. Hopcroft and J. D. Ullman, Introduction to Automata Theory, Languages and Computation, 1979.
DOI : 10.1145/568438.568455

B. Khoussainov, S. Rubin, and F. Stephan, Automatic linear orders and trees, ACM Transactions on Computational Logic, vol.6, issue.4, pp.625-700, 2005.
DOI : 10.1145/1094622.1094625

URL : http://citeseerx.ist.psu.edu/viewdoc/summary?doi=

M. Lohrey, Private communication, 2012.

M. Lohrey, . Ch, and . Mathiessen, Isomorphism of regular words and trees, LNCS, vol.6756, pp.210-221, 2011.

C. Ong, On Model-Checking Trees Generated by Higher-Order Recursion Schemes, 21st Annual IEEE Symposium on Logic in Computer Science (LICS'06), pp.81-90, 2006.
DOI : 10.1109/LICS.2006.38

URL : http://citeseerx.ist.psu.edu/viewdoc/summary?doi=

P. Parys, Higher-order stacks can not replace nondeterminism. Note published on the author's webpage, 2010.

W. Thomas, On frontiers of regular trees, Theoretical Informatics and Applications, pp.371-381, 1986.
DOI : 10.1051/ita/1986200403711